# SDR NACA20070022

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 38,691 hours
- Engine: Pwa R2800CB3
- Engine time: 1,342 hours
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Gear
- Condition: Stripped
- Location: Engine Blower
- Part time: 1,342 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE SHUT DOWN, QUIT ON TAKEOFF.  BLOWER GEARS STRIPPED.  REPLACED NR 2 ENGINE.
